Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 67, NWS Austin/San Antonio, TX

March 31, 2007Gonzales County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 31, 2007, 2:57 AM CDT for Gonzales County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2007, 2:57 AM CDT (07:57 UTC)
Expired
Mar 31, 2007, 4:00 AM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 310757
SVREWX
TXC177-310900-
/O.NEW.KEWX.SV.W.0067.070331T0757Z-070331T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
257 AM CDT SAT MAR 31 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF GONZALES...

* UNTIL 400 AM CDT

* AT 251 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED 9 MILES WEST OF SMILEY...OR ABOUT 11
  MILES EAST OF STOCKDALE...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHWEST OF SMILEY BY 310 AM CDT...

LAT...LON 2937 9785 2915 9763 2946 9728 2974 9735

$$
3 follow-up statements
000 
WWUS54 KEWX 310816
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 AM CDT SAT MAR 31 2007

TXC177-310900-
/O.CON.KEWX.SV.W.0067.000000T0000Z-070331T0900Z/
GONZALES TX-
315 AM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR GONZALES COUNTY...

AT 307 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING NICKEL TO QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR 
SMILEY...OR ABOUT 19 MILES EAST OF STOCKDALE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL GONZALES COUNTY AT 330 AM CDT

LAT...LON 2937 9785 2915 9763 2946 9728 2974 9735

$$
000 
WWUS54 KEWX 310839
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT SAT MAR 31 2007

TXC177-310900-
/O.CON.KEWX.SV.W.0067.000000T0000Z-070331T0900Z/
GONZALES TX-
339 AM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR GONZALES COUNTY...

AT 333 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED OVER GONZALES
COUNTY...OR ABOUT 14 MILES SOUTH OF GONZALES...MOVING EAST AT 30 MPH.

LAT...LON 2940 9758 2923 9752 2939 9726 2952 9726

$$
000 
WWUS54 KEWX 310903
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT SAT MAR 31 2007

TXC177-310911-
/O.EXP.KEWX.SV.W.0067.000000T0000Z-070331T0900Z/
GONZALES TX-
401 AM CDT SAT MAR 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR GONZALES COUNTY EXPIRES AT 400
AM CDT...

THE SEVERE THUNDERSTORM WARNING FOR GONZALES COUNTY EXPIRED AT 400 
AM AS THE SEVERE STORMS WEAKEND AND MOVED SOUTHEAST OUT OF THE 
COUNTY. 

LAT...LON 2940 9758 2923 9752 2939 9726 2952 9726

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:32 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Mar 31, 12:32 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1232 AM CDT SAT MAR 31 2007

.AVIATION...
MVFR CIGS WILL CONTINUE UNTIL BETWEEN 10-12Z...WITH VFR CONDITIONS
THEREAFTER. THUNDERSTORMS ARE POSSIBLE AT I-35 TAF SITES THROUGH
10Z. A MODERATE SOUTHERLY LOW LEVEL FLOW WILL BE REPLACED WITH A
LIGHT NORTHERLY FLOW BETWEEN 06Z AND 10Z.

&&

.PREV DISCUSSION... /ISSUED 1105 PM CDT FRI MAR 30 2007/

UPDATE...UPDATE TO REMOVE VAL VERDE...EDWARDS...REAL...AND KINNEY COUNTIES
FROM THE TORNADO WATCH.

PREV DISCUSSION... /ISSUED 925 PM CDT FRI MAR 30 2007/

UPDATE...HAVE MADE SOME MINOR TWEAKS TO THE FIRST PERIOD FORECAST
AND UPDATED HIGH TEMPERATURES FOR SATURDAY. OTHERWISE...NO MAJOR
CHANGES WERE MADE. UPDATES WILL BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 612 PM CDT FRI MAR 30 2007/

AVIATION...
CIGS NEAR 1 TO 3 THSD FT BKN TO OVC IS EXPECTED THROUGH 12Z
AS SHRA AND TSRA COME ACROSS THE AREA FROM THE WEST.  TSRA
WIND GUSTS ABOVE 30 KNOTS...WITH HAIL...AND HEAVY RAIN IS
LIKELY...CAUSING VSBYS TO FALL TO AT OR BELOW 3 MILES...
AND POSSIBLY AS LOW AS ONE HALF MILE IN PERIODS OF VERY
HEAVY RAIN. PREVAILING SFC WINDS ARE FORECAST TO SHIFT TO THE
NORTHWEST FROM 09Z TO 12Z...WITH CIGS AFT 12Z BECOMING
2 TO 4 THSD FT BKN WITH SCT SHRA AND TSRA ALONG AND EAST
OF AN AUS TO SAT TO PEZ LINE.  BY 15Z CIGS 4 TO 6 THSD FT
BKN OCNL 4 TO 6 THSD FT SCT ARE EXPECTED TO DEVELOP FROM
THE WEST WITH SHRA EAST OF AN AUS TO KARNES CITY LINE.

PREV DISCUSSION... /ISSUED 539 PM CDT FRI MAR 30 2007/

UPDATE...UPDATED THE FORECAST PACKAGE TO INCLUDE THE TORNADO
WATCH.

PREV DISCUSSION... /ISSUED 405 PM CDT FRI MAR 30 2007/

DISCUSSION...
SORRY FOR THE LATE DISCUSSION TODAY...OBVIOUSLY BUSY WITH ONGOING
SEVERE STORMS AND FLOODING SINCE 10 AM. THE MAIN FORECAST ISSUES
ARE THE SEVERE THREAT THIS EVENING...HEAVY RAIN/FLOOD THREAT
OVERNIGHT...THEN PROSPECTS FOR MORE RAIN NEXT WEEK. THE 12Z NCEP
MODELS ARE IN FAIR AGREEMENT...AND THE GFS/CANADIAN/4.5KM WRF ARE
IN GENERAL AGREEMENT WITH CONVECTIVE EVOLUTION OVERNIGHT.

IN SHORT...THE SEVERE THREAT WILL CONTINUE UNTIL EARLY EVENING FOR
THE FAR NORTHWEST COUNTIES AND WESTERN HILL COUNTRY. THE TORNADO
WATCHES WILL LIKELY EXPIRE ON TIME AT 6 PM. THERE COULD BE A FEW
MORE ISOLATED SEVERE REPORTS THIS EVENING...BUT THE SEVERE THREAT
SHOULD SUBSTANTIALLY END AFTER SUNSET.

THE DISCRETE STORMS SHOULD CONGEAL INTO A LINEAR MCS AND SWEEP
ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE CWA...INCLUDING THE
AUSTIN/SAN ANTONIO METROS AND I-35 CORRIDOR...OVERNIGHT. WE EXPECT
RAINFALL TO AVERAGE 1 TO 3 INCHES...WITH ISOLATED AMOUNTS UP TO 6
INCHES POSSIBLE. THUS THE FLASH FLOOD THREAT WILL CONTINUE AND THE
FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH 7 AM SATURDAY.

OTHERWISE...EXPECT RETURN FLOW TO REDEVELOP MONDAY...AND THE
LIKELIHOOD FOR ADDITIONAL MODERATE TO HEAVY RAIN NEXT TUE-THU. I
BROAD-BRUSHED THIS FOR NOW...AS CLIMATOLOGY AND THE PAST FEW
EVENTS SHOW THAT THE MODELS ARE GENERALLY HORRENDOUS WITH PATTERN
CHANGES AND THE MESOSCALE DETAILS IN THE DAY 4-7 RANGE. THE BASIC
FORECAST IS MILD AND HUMID WITH A GOOD CHANCE OF RAIN MID-
WEEK...THEN COOLER LATE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              53  82  59  81  65 /  -   -   -   30  30
AUSTIN BERGSTROM INTL AIRPORT  44  81  54  83  64 /  -   -   -   30  30
DEL RIO INTL AIRPORT           56  80  62  84  67 /   0  -   -   10  10
SAN ANTONIO INTL AIRPORT       50  81  60  81  66 /  -   -   10  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/11
Hazardous weather outlook, Mar 30, 5:11 AM CDT, 21 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
511 AM CDT FRI MAR 30 2007

TXZ171>173-183>194-202>209-217>225-228-311015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
511 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
THE IS A SLIGHT TO MODERATE RISK FOR SEVERE THUNDERSTORMS...HEAVY
RAINS AND FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT. THE SEVERE WEATHER
THREAT WILL BE IN THE FORM OF LARGE HAIL AND POSSIBLE TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING.

In the hours before

Local storm report, Mar 30, 9:39 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HAIL             2 WSW SAN ANTONIO       29.45N 98.54W
03/30/2007  E0.75 INCH       BEXAR              TX   TRAINED SPOTTER

&&

WR
Local storm report, Mar 30, 11:11 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             REAGAN WELLS            29.55N 99.80W
03/30/2007  E1.00 INCH       UVALDE             TX   TRAINED SPOTTER

&&

WR
Local storm report, Mar 31, 1:42 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
142 AM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             REAGAN WELLS            29.55N 99.80W
03/30/2007  E1.00 INCH       UVALDE             TX   TRAINED SPOTTER

0934 PM     HAIL             2 WSW SAN ANTONIO       29.45N 98.54W
03/30/2007  E0.75 INCH       BEXAR              TX   TRAINED SPOTTER

0731 PM     HAIL             2 NW CONCAN             29.54N 99.76W
03/30/2007  M2.50 INCH       UVALDE             TX   CO-OP OBSERVER

0717 PM     HAIL             REAGAN WELLS            29.55N 99.80W
03/30/2007  E1.75 INCH       UVALDE             TX   TRAINED SPOTTER

0717 PM     HAIL             11 NW GARNER STATE PARK 29.68N 99.87W
03/30/2007  E1.00 INCH       REAL               TX   TRAINED SPOTTER

0711 PM     HAIL             11 NW GARNER STATE PARK 29.68N 99.87W
03/30/2007  E1.00 INCH       REAL               TX   TRAINED SPOTTER

0710 PM     HAIL             MONTELL                 29.53N 100.02W
03/30/2007  M3.00 INCH       UVALDE             TX   TRAINED SPOTTER

0708 PM     HAIL             LEAKEY                  29.72N 99.76W
03/30/2007  E1.00 INCH       REAL               TX   TRAINED SPOTTER

0706 PM     HAIL             2 S CAMP WOOD           29.64N 100.01W
03/30/2007  M3.00 INCH       REAL               TX   TRAINED SPOTTER

            RIGHT ON HIGHWAY 55

0702 PM     HAIL             CAMP WOOD               29.67N 100.01W
03/30/2007  E2.50 INCH       REAL               TX   TRAINED SPOTTER

0700 PM     FUNNEL CLOUD     CAMP WOOD               29.67N 100.01W
03/30/2007                   REAL               TX   TRAINED SPOTTER

0240 PM     FLASH FLOOD      5 S BURNET              30.69N 98.23W
03/30/2007                   BURNET             TX   LAW ENFORCEMENT

            SOME HIGHWAYS IN BURNET COUNTY CLOSED, PARK ROAD 4 AND FM
            1431, PLUS PEA SIZE HAIL.

0150 PM     TSTM WND GST     3 S MARBLE FALLS        30.54N 98.27W
03/30/2007  E0.00 MPH        BURNET             TX   TRAINED SPOTTER

            SPOTTER ESTIMATED 3 INCHES OF RAINFALL RATE AND WINDS 40
            MPH WITH GUSTS TO NEAR 50 MPH.

1150 AM     HEAVY RAIN       CENTER POINT            29.93N 99.03W
03/30/2007  E0.00 INCH       KERR               TX   LAW ENFORCEMENT

            2.30 INCHES OF RAIN IN ONE HOUR.

1120 AM     FLASH FLOOD      DRIPPING SPRINGS        30.19N 98.09W
03/30/2007                   HAYS               TX   LAW ENFORCEMENT

            MUCH OF HWY 290 UNDER WATER TO AS MUCH AS SIX INCHES DEEP
            ON BELL SPRINGS ROAD.

1115 AM     HEAVY RAIN       TARPLEY                 29.63N 99.28W
03/30/2007  M4.00 INCH       BANDERA            TX   CO-OP OBSERVER

            OVER 4 INCHES OF RAIN IN 20 TO 30 MINUTES.

1033 AM     FLASH FLOOD      BLANCO                  30.10N 98.42W
03/30/2007                   BLANCO             TX   LAW ENFORCEMENT

            HWY 165 CLOSED.

1030 AM     TORNADO          SW DRIPPING SPRINGS     30.19N 98.09W
03/30/2007                   HAYS               TX   LAW ENFORCEMENT

            UNCONFIRMED TOUCH DOWN.

1028 AM     HAIL             DRIPPING SPRINGS        30.19N 98.09W
03/30/2007  M1.75 INCH       HAYS               TX   LAW ENFORCEMENT

1020 AM     FLASH FLOOD      BLANCO                  30.10N 98.42W
03/30/2007                   BLANCO             TX   LAW ENFORCEMENT

            HWY 32 AND CR 165 ARE COVERED BY WATER.

1010 AM     HAIL             12 WNW WIMBERLEY        30.06N 98.29W
03/30/2007  M0.88 INCH       HAYS               TX   TRAINED SPOTTER

            JUST OFF FM 2325.

1003 AM     TORNADO          14 W WIMBERLEY          29.99N 98.34W
03/30/2007                   COMAL              TX   LAW ENFORCEMENT

            CONFIRMED TOUCH DOWN ON MOUNT SHARP ROAD.

&&

ANDERSON

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:15 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde60 min
Mar 30, 7:24 PM CDTFlash Flood WarningEWXReal, Uvalde3 hr
Mar 30, 7:54 PM CDTSevere Thunderstorm WarningEWXMedina66 min
Mar 30, 9:15 PM CDTSevere Thunderstorm WarningEWXBexar, Medina30 min
Mar 30, 9:37 PM CDTSevere Thunderstorm WarningEWXVal Verde23 min
Mar 30, 9:40 PM CDTSevere Thunderstorm WarningEWXBexar26 min
Mar 30, 9:50 PM CDTSevere Thunderstorm WarningEWXKinney40 min
Mar 30, 9:56 PM CDTFlash Flood WarningEWXBexar2 hr
Mar 30, 10:27 PM CDTSevere Thunderstorm WarningEWXEdwards33 min
Mar 30, 10:30 PM CDTFlash Flood WarningEWXReal, Uvalde2 hr
Mar 30, 10:35 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde55 min
Mar 30, 10:37 PM CDTSevere Thunderstorm WarningEWXKinney23 min
Mar 30, 11:28 PM CDTSevere Thunderstorm WarningEWXUvalde32 min
Mar 30, 11:44 PM CDTSevere Thunderstorm WarningEWXMaverick61 min
Mar 31, 12:52 AM CDTSevere Thunderstorm WarningEWXAtascosa38 min
Mar 31, 1:14 AM CDTSevere Thunderstorm WarningEWXBexar46 min
Mar 31, 2:23 AM CDTSevere Thunderstorm WarningEWXFrio52 min
Mar 31, 2:39 AM CDTFlash Flood WarningEWXWilson3 hr
Mar 31, 2:46 AM CDTSevere Thunderstorm WarningEWXWilson29 min
Mar 31, 2:53 AM CDTSevere Thunderstorm WarningEWXAtascosa67 min
Mar 31, 4:14 AM CDTSevere Thunderstorm WarningEWXLavaca61 min
Mar 31, 4:24 AM CDTSevere Thunderstorm WarningEWXFayette51 min
Mar 31, 4:24 AM CDTSevere Thunderstorm WarningEWXFayette51 min
Mar 31, 4:36 AM CDTSevere Thunderstorm WarningEWXDeWitt54 min
Mar 31, 5:52 AM CDTFlash Flood WarningEWXLavaca3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.